# SDR YENA2020022730200

- Difficulty date: February 23, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 7874
- Aircraft time: 11,327 hours, 2,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Failed
- Location: L1 Door Slide
- Part time: 11,327 hours, 2,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FT # 2662, BGI-JFK. DUE TO FAILURE OF ESPU TEST OF FWD L SLIDE; R & R FWD L1 SLIDE RAFT PER AMM 25-62-44 OPS TEST GOOD
